# SDR USAASB03204

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, CREW RECEIVED THREE GREEN AND THREE RED GEAR LIGHTS AFTER GEAR WAS SELECTED DOWN.  CREW RAISED THE GEAR AD EXECUTED A GO-AROUND.  QUICK REFERENCE HANDBOOK PROCEDURES WERE ACCOMPLISHED AND ON THRID GEAR CYCLE, RED UNSAFE LIGHTS REMAINED EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT, REPLACED M986 LOGIC CARD AND ACCOMPLISHED A GEAR SWING.  OPS CHECK GOOD PER MM 32-61-00.  (M)
